G-decomposition of Kn, where G has four vertices or less - Archive ouverte HAL Access content directly
Journal Articles Discrete Mathematics Year : 1977

G-decomposition of Kn, where G has four vertices or less

(1) , (2)
1
2
Fichier principal
Vignette du fichier
19-BeSc77-Gdecomposition-4.pdf (4.61 Mo) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-02358283 , version 1 (11-11-2019)

Identifiers

Cite

Jean-Claude Bermond, Jochanan Schönheim. G-decomposition of Kn, where G has four vertices or less. Discrete Mathematics, 1977, 19 (2), pp.113-120. ⟨10.1016/0012-365X(77)90027-9⟩. ⟨hal-02358283⟩
15 View
46 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More